# SDR ICRR201609140001

- Difficulty date: September 14, 2016
- Submitted: September 14, 2016
- Operation: General aviation
- Filed by: International Component Repair LLC, repair station ICRR255X
- Make and model: Cndair CL6002B19
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: Link
- Part number: 601370161
- Part serial: RJCAA00063
- Condition: Abnormal
- Location: Engine Mount
- Stage of operation: UK
- How discovered: U
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AN ABNORMALITY WAS FOUND IN AN ULTRASONIC INSPECTION IAW MANUAL PROCEDURE PART 4, 71-21-103, TSN 18442.53, 16732 CYCLES.
